Alert archive / Nebraska / Tornado Warnings in 2019

Tornado Warning 5, NWS North Platte, NE

May 17, 2019Custer County, Nebraska

NWS North Platte, NE issued this tornado warning at May 17, 2019, 8:15 PM CDT for Custer County, Nebraska. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2019, 8:15 PM CDT (01:15 UTC)
Expired
May 17, 2019, 9:00 PM CDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Tornado
Observed
Hail
2.5 in

County Custer County, NE

The radar

The North Platte radar (KLNX), 115 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 8:30 PM CDTTORNADO3 S Oconto, NESTORM SPOTTER OBSERVED. REPORT RELAYED BY EMERGENCY MANAGER
May 17, 8:45 PM CDTHAIL 2Oconto, NEREPORT VIA SPOTTER NETWORK. TIME ESTIMATED FROM RADAR.
May 17, 9:07 PM CDTHAIL 1.259 Ssw Berwyn, NETIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 2:59 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2019-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1428 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2019-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1428 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1396 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted.

838 
WFUS53 KLBF 180115
TORLBF
NEC041-180200-
/O.NEW.KLBF.TO.W.0005.190518T0115Z-190518T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service North Platte NE
815 PM CDT Fri May 17 2019

The National Weather Service in North Platte has issued a

* Tornado Warning for...
  Southeastern Custer County in central Nebraska...

* Until 900 PM CDT.

* At 814 PM CDT, a confirmed tornado was located 8 miles south of
  Oconto, or 17 miles north of Lexington, moving northeast at 25 mph.

  HAZARD...Damaging tornado and tennis ball size hail.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* The tornado will be near...
  Oconto around 835 PM CDT.

Other locations impacted by this tornadic thunderstorm include Burr
Oak, Buckeye, Lodi, Pressey State Wildlife Management Area,
Intersection of Highway 183 and Cumro Road and Cumro.

This includes the following highways...
 Highway 183 between mile markers 74 and 93.
 Highway 2 between mile markers 280 and 300.
 Highway 92 between mile markers 300 and 302.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4139 9976 4141 9953 4131 9933 4109 9929
      4104 9941 4105 9997
TIME...MOT...LOC 0114Z 203DEG 21KT 4102 9982 

TORNADO...OBSERVED
HAIL...2.50IN

$$

JWS
3 follow-up statements
790 
WWUS53 KLBF 180125
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
825 PM CDT Fri May 17 2019

NEC041-180200-
/O.CON.KLBF.TO.W.0005.000000T0000Z-190518T0200Z/
Custer NE-
825 PM CDT Fri May 17 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN CUSTER COUNTY...
    
At 823 PM CDT, a confirmed tornado was located 5 miles south of 
Oconto, or 19 miles north of Lexington, moving northeast at 25 mph.

HAZARD...Damaging tornado and tennis ball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Oconto around 835 PM CDT.
  Berwyn around 900 PM CDT.

Other locations impacted by this tornadic thunderstorm include Burr
Oak, Buckeye, Lodi, Pressey State Wildlife Management Area,
Intersection of Highway 183 and Cumro Road and Cumro.

This includes the following highways...
 Highway 183 between mile markers 74 and 93.
 Highway 2 between mile markers 280 and 300.
 Highway 92 between mile markers 300 and 302.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 4139 9976 4141 9953 4131 9933 4109 9929
      4104 9941 4105 9997
TIME...MOT...LOC 0123Z 202DEG 24KT 4106 9972 

TORNADO...OBSERVED
HAIL...2.50IN

$$

JWS
213 
WWUS53 KLBF 180136
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
836 PM CDT Fri May 17 2019

NEC041-180200-
/O.CON.KLBF.TO.W.0005.000000T0000Z-190518T0200Z/
Custer NE-
836 PM CDT Fri May 17 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN CUSTER COUNTY...
    
At 835 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Oconto, or 19 miles south of Broken Bow,
moving northeast at 30 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Ansley and Berwyn around 900 PM CDT.

Other locations impacted by this tornadic thunderstorm include Burr
Oak, Buckeye, Lodi, Pressey State Wildlife Management Area,
Intersection of Highway 183 and Cumro Road and Cumro.

This includes the following highways...
 Highway 183 between mile markers 74 and 93.
 Highway 2 between mile markers 280 and 300.
 Highway 92 between mile markers 300 and 302.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 4139 9976 4141 9953 4131 9933 4109 9929
      4104 9941 4105 9997
TIME...MOT...LOC 0135Z 222DEG 27KT 4113 9961 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

JWS
245 
WWUS53 KLBF 180147
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
847 PM CDT Fri May 17 2019

NEC041-180200-
/O.CON.KLBF.TO.W.0005.000000T0000Z-190518T0200Z/
Custer NE-
847 PM CDT Fri May 17 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN CUSTER COUNTY...
    
At 847 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southwest of Ansley, or 15 miles south of Broken
Bow, moving northeast at 30 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Ansley and Berwyn around 900 PM CDT.

Other locations impacted by this tornadic thunderstorm include Burr
Oak, Buckeye, Lodi, Pressey State Wildlife Management Area,
Intersection of Highway 183 and Cumro Road and Cumro.

This includes the following highways...
 Highway 183 between mile markers 74 and 93.
 Highway 2 between mile markers 280 and 300.
 Highway 92 between mile markers 300 and 302.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4139 9976 4141 9953 4131 9933 4109 9929
      4104 9941 4105 9997
TIME...MOT...LOC 0147Z 219DEG 27KT 4120 9955 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

JWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at May 17, 6:34 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, May 17, 6:34 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
634 PM CDT Fri May 17 2019

.SHORT TERM...(This evening through Saturday night)
Issued at 319 PM CDT Fri May 17 2019

Strong southwest flow aloft combined with strong southerly low
level flow ahead of the dryline will be providing sufficient deep
layer shear to generate supercells along the dryline after about 3
PM CDT. Bunkers right-moving supercells will be from the
southwest and rapid - about 35 kts or so making supercell
interaction likely. All modes of severe weather will be possible
with initial development and as storms remain in the warm sector.
As expected, storms that encounter the warm from will have an
enhanced tornado threat as explains in prev SPC and the mesoscale
update discussions. As upper support strengthens through the
evening the small clusters will likely grow upscale to one or two
large convective systems with large hail and damaging winds a
continued threat. Storms push north into SD after midnight. Cold
front overtakes the area through the night.

Mainly a dry start to Saturday but a secondary frontal surge will
drop quickly south across the area. Some chance for weak
thunderstorm development along this front Sat afternoon though
coverage is expected to be limited.

.LONG TERM...(Sunday through Friday)
Issued at 319 PM CDT Fri May 17 2019

A cooler and wetter pattern shapes up for the first half of the work
week as yet another upper low becomes negatively tilted and closes
off over the Great Basin area. Deep southerly flow ahead of this
feature across the central and southern Plains will allow moisture
to return and increase across the area setting the stage for a
prolonged rain event in areas that have seen plenty of rain already
this year. While some deterministic solutions suggest snow at least
mixing with rain in the far northwest portion of the area,
believe at this time a lack of deep cold air will preclude
anything but a brief mix Tuesday night at this point, and
confidence on that is low. So will leave precip type as all rain
for now.

Chances for rain continue through the remainder of the week as well
and another system drops into the main long wave trough across the
west by late Wedneday and Thursday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 634 PM CDT Fri May 17 2019

Storm conditions continue this evening until around 06z.
Thereafter, VFR is expected along and south of highway 2 with
IFR/MVFR/local LIFR in low or very low ceilings north of highway
2. A gradual improvement to VFR is expected 12z-18z Saturday.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Stoppkotte
LONG TERM...Stoppkotte
AVIATION...CDC
Hazardous weather outlook, May 17, 3:18 PM CDT, 4 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
318 PM CDT Fri May 17 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-182030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
318 PM CDT Fri May 17 2019 /218 PM MDT Fri May 17 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

There is an enhanced risk for severe thunderstorms across much of
western and north central Nebraska through tonight. All types of
severe weather will be possible with these storms including very
large hail, damaging winds and isolated tornadoes. The greatest
risk for tornadoes is expected to be south and east of a line from
O'Neill to Thedford to Big Springs. North of this area very large
hail will be possible along with damaging winds.

Locally heavy rain will also be possible with any of the stronger
storms initially, as well as later this evening when the storms
merge across north central Nebraska.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

Heavy rainfall is possible Monday through Wednesday with most
locations seeing greater than 1" of rain and some locations
exceeding 2" total.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested this evening across much of
southwest into central Nebraska.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, May 17, 7:42 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service North Platte NE
742 PM CDT Fri May 17 2019

NEZ024-025-036-037-180115-
Hooker NE-McPherson NE-Thomas NE-Logan NE-
742 PM CDT Fri May 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOOKER...
NORTHWESTERN LOGAN...NORTHEASTERN MCPHERSON AND WESTERN THOMAS
COUNTIES UNTIL 815 PM CDT/715 PM MDT/...

At 742 PM CDT/642 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Seneca to near Tryon.
Movement was northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Thedford, Tryon and Norway.

This includes the following highways...
 Highway 2 between mile markers 201 and 210.
 Highway 92 between mile markers 202 and 209.
 Highway 97 between mile markers 26 and 42.

A Tornado Watch remains in effect until 1000 PM CDT/900 PM MDT/ for
north central and west central Nebraska.

LAT...LON 4206 10055 4159 10064 4147 10101 4197 10092
TIME...MOT...LOC 0042Z 206DEG 37KT 4203 10076 4153 10092

Snively
Local storm report, May 17, 7:48 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
748 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             2 SE JOHNSTOWN          42.55N 100.03W
05/17/2019  E1.00 INCH       BROWN              NE   PUBLIC

&&

RLAMB/BJT
Special weather statement, May 17, 7:49 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service North Platte NE
749 PM CDT Fri May 17 2019

NEZ006-008-180130-
Brown NE-Keya Paha NE-
749 PM CDT Fri May 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWN AND CENTRAL KEYA
PAHA COUNTIES UNTIL 830 PM CDT...

At 749 PM CDT, Doppler radar was tracking a strong thunderstorm near
Johnstown, or 8 miles northwest of Ainsworth, moving northeast at 40
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Ainsworth, Springview, Johnstown, Burton, Keller Park State
Recreation Area, Bobcat State Wildlife Management Area, Antelope
Peak, Meadville and North River Trail.

This includes the following highways...
 Highway 183 between mile markers 203 and 225.
 Highway 20 between mile markers 227 and 242.
 Highway 12 between mile markers 30 and 59.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.

LAT...LON 4299 9953 4241 9995 4253 10016 4300 10004
TIME...MOT...LOC 0049Z 207DEG 35KT 4264 9996

Snively
Local storm report, May 17, 7:53 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
753 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             9 N SENECA              42.17N 100.83W
05/17/2019  E1.00 INCH       CHERRY             NE   PUBLIC

&&

THORNE
Local storm report, May 17, 8:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             4 E THEDFORD            41.98N 100.50W
05/17/2019  E1.75 INCH       THOMAS             NE   PUBLIC

            MOSTLY QUARTER SIZE WITH A HANDFUL OF GOLF BALL SIZE HAIL

0435 PM     HAIL             2 N BRANDON             40.83N 101.93W
05/17/2019  E1.50 INCH       PERKINS            NE   PUBLIC

0450 PM     HAIL             4 NE CHAPPELL           41.13N 102.41W
05/17/2019  E1.00 INCH       DEUEL              NE   PUBLIC

0521 PM     HAIL             15 N ALMERIA            42.05N 99.54W
05/17/2019  E1.00 INCH       LOUP               NE   PUBLIC

0540 PM     HAIL             8 WNW LEMOYNE           41.33N 101.94W
05/17/2019  E1.00 INCH       KEITH              NE   PUBLIC

0540 PM     HAIL             8 WNW LEMOYNE           41.33N 101.94W
05/17/2019  E1.00 INCH       KEITH              NE   TRAINED SPOTTER

0540 PM     HAIL             7 WNW LEMOYNE           41.32N 101.93W
05/17/2019  E1.00 INCH       KEITH              NE   PUBLIC

            PEA TO QUARTER

0556 PM     HAIL             5 NE JOHNSTOWN          42.62N 99.99W
05/17/2019  E1.75 INCH       BROWN              NE   PUBLIC

0630 PM     HAIL             13 NW HAYES CENTER      40.64N 101.20W
05/17/2019  E1.00 INCH       HAYES              NE   PUBLIC

0658 PM     TORNADO          5 NE STOCKVILLE         40.58N 100.32W
05/17/2019                   FRONTIER           NE   STORM CHASER

            BRIEF ROPE TORNADO ONE THE GROUND FOR A SHORT TIME

0709 PM     TORNADO          10 NE STOCKVILLE        40.64N 100.25W
05/17/2019                   FRONTIER           NE   STORM CHASER

            TORNADO ON THE GROUND VIA LIVE STREAM

0712 PM     HAIL             11 SW MULLEN            41.93N 101.19W
05/17/2019  E1.00 INCH       HOOKER             NE   PUBLIC

            NICKEL TO QUARTER

0714 PM     HAIL             10 SW MULLEN            41.94N 101.18W
05/17/2019  E1.75 INCH       HOOKER             NE   PUBLIC

            PEA TO GOLF BALL

0723 PM     HAIL             3 S MULLEN              42.00N 101.04W
05/17/2019  E1.00 INCH       HOOKER             NE   LAW ENFORCEMENT

0730 PM     HAIL             MULLEN                  42.04N 101.04W
05/17/2019  E1.75 INCH       HOOKER             NE   PUBLIC

0743 PM     HAIL             2 SE JOHNSTOWN          42.55N 100.03W
05/17/2019  E1.00 INCH       BROWN              NE   PUBLIC

0753 PM     HAIL             9 N SENECA              42.17N 100.83W
05/17/2019  E1.00 INCH       CHERRY             NE   PUBLIC

&&

CCOLE
Special weather statement, May 17, 8:12 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service North Platte NE
712 PM MDT Fri May 17 2019

NEZ023-024-094-180145-
Hooker NE-Grant NE-Western Cherry NE-
712 PM MDT Fri May 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHERRY...EASTERN
GRANT AND NORTHWESTERN HOOKER COUNTIES UNTIL 745 PM MDT...

At 712 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Whitman, or 22 miles northeast of Arthur, moving
northeast at 50 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Whitman, Carr Lake, Hire, Whitman Road crossing the North Branch of
the Middle Loup River, Pratt Lake, Spring Valley Lake, Cogill Lake,
Hecla and Weir.

This includes the following highways...
 Highway 2 between mile markers 155 and 179.
 Highway 97 between mile markers 77 and 78.

A Tornado Watch remains in effect until 900 PM MDT for west central
Nebraska.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
north central Nebraska.

LAT...LON 4175 10142 4185 10168 4220 10152 4221 10100
TIME...MOT...LOC 0112Z 209DEG 43KT 4187 10150

Snively

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:00 PM CDTSpecial Weather StatementLBFDeuel45 min
May 17, 7:04 PM CDTTornado Warning Tornado observedConsiderable damage threatLBFFrontier, Lincoln41 min
May 17, 7:14 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry31 min
May 17, 7:28 PM CDTSpecial Weather StatementLBFLincoln, Logan47 min
May 17, 7:31 PM CDTSpecial Weather StatementLBFArthur44 min
May 17, 7:40 PM CDTSevere Thunderstorm WarningLBFCherry, Thomas50 min
May 17, 7:42 PM CDTSpecial Weather StatementLBFThomas33 min
May 17, 7:47 PM CDTSevere Thunderstorm WarningLBFCherry28 min
May 17, 7:49 PM CDTSpecial Weather StatementLBFKeya Paha41 min
May 17, 8:12 PM CDTSpecial Weather StatementLBFHooker33 min
May 17, 8:16 PM CDTSpecial Weather StatementLBFMcPherson, Thomas29 min
May 17, 8:28 PM CDTSpecial Weather StatementLBFBrown32 min
May 17, 8:31 PM CDTSpecial Weather StatementLBFLincoln29 min
May 17, 8:37 PM CDTSpecial Weather StatementLBFKeya Paha23 min
May 17, 8:39 PM CDTSpecial Weather StatementLBFHooker36 min
May 17, 8:49 PM CDTSpecial Weather StatementLBFBrown41 min
May 17, 8:56 PM CDTSpecial Weather StatementLBFLincoln, Logan34 min
May 17, 8:59 PM CDTSevere Thunderstorm WarningLBFLogan, Thomas31 min
May 17, 9:00 PM CDTSevere Thunderstorm WarningLBFCuster45 min
May 17, 9:13 PM CDTSevere Thunderstorm WarningLBFLincoln32 min
May 17, 9:17 PM CDTSpecial Weather StatementLBFThomas28 min
May 17, 9:19 PM CDTSpecial Weather StatementLBFKeya Paha26 min
May 17, 9:26 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan34 min
May 17, 9:31 PM CDTSpecial Weather StatementLBFLogan29 min
May 17, 9:38 PM CDTSpecial Weather StatementLBFValley52 min
May 17, 9:40 PM CDTSpecial Weather StatementLBFKeya Paha35 min
May 17, 9:44 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln31 min
May 17, 9:53 PM CDTSpecial Weather StatementLBFLoup52 min
May 17, 10:00 PM CDTSpecial Weather StatementLBFFrontier15 min
May 17, 10:08 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup52 min
May 17, 10:15 PM CDTSevere Thunderstorm WarningLBFHolt, Loup, Rock45 min
May 17, 10:26 PM CDTSpecial Weather StatementLBFDawson34 min
May 17, 10:30 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler45 min
May 17, 10:52 PM CDTSpecial Weather StatementLBFHolt38 min
May 17, 10:58 PM CDTSevere Thunderstorm WarningLBFCuster32 min
May 17, 11:11 PM CDTSpecial Weather StatementLBFBoyd49 min
May 17, 11:16 PM CDTSpecial Weather StatementLBFWheeler44 min
May 17, 11:29 PM CDTSpecial Weather StatementLBFValley46 min
May 18, 12:12 AM CDTSpecial Weather StatementLBFWheeler63 min
May 18, 1:14 AM CDTSpecial Weather StatementLBFWheeler46 min
May 18, 3:45 PM CDTFrost AdvisoryLBFArthur, Cherry, Deuel, Garden, Grant, Hooker and 1 more17 hr

Nearby

Tornado Warnings in Nebraska, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.